# SDR IXXA06SMN370S

- Difficulty date: November 10, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT ELEVATOR LOWER SKIN DELAMINATED AT STATION XE50.000.  REMOVED DELAMINATED SKIN.  FABRICATED REPAIR PARTS.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN.  BALANCED ELEVATOR.  REMOVED 01 EACH WEIGHT PART NUMBER 5701580-503, 01 EACH RETAINER PART NUMBER 5701581-15 AT STATION XR149, 03 EACH WEIGHTS PART NUMBER 3701579-503, AND 01 EACH RETAINER PART NUMBER 5701581-15 AT STATION XR122, 03 EACH WEIGHTS PART NUMBER 3701579-505, 01 EACH RETAINER PART NUMBER 5701581-7 AT STATION XR149, 03 EACH WEIGHTS PART NUMBER 3701579-501, 01 EACH RETAINER PART NUMBER 5701581-5 AT STATION XR77.  F
